# SDR HEEA060478

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23007210
- Condition: Mismanufactured
- Location: Diffuser
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .009 INCH OUT OF ROUND ON VANE ASSEMBLY.
